# SDR UALA2013042502896

- Difficulty date: April 24, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 46,426 hours, 9,890 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Rub Strip
- Condition: Damaged
- Location: Nr 1 Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS A SMALL HOLE IN FAN BLADE RUB STRIP AT THE 6:00 POSITION.  FOUND PREVIOUS REPAIR COMING APART, HOLE OF APPROX ONE HALF INCH IN DIAMETER.  NO FURTHER ACTION REQUIRED.
